Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 6 found articles
 
 
  Existence of solutions and approximate controllability of impulsive fractional stochastic differential systems with infinite delay and Poisson jumps
 
 
Title: Existence of solutions and approximate controllability of impulsive fractional stochastic differential systems with infinite delay and Poisson jumps
Author: Rajivganthi, Chinnathambi
Thiagu, Krishnan
Muthukumar, Palanisamy
Balasubramaniam, Pagavathigounder
Appeared in: Applications of mathematics
Paging: Volume 60 (2015) nr. 4 pages 395-419
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 6 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands